# SDR N6WA2024102001

- Difficulty date: October 19, 2024
- Submitted: October 20, 2024
- Operation: Air carrier
- Aircraft: N564GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10066
- Aircraft time: 42,493 hours, 32,315 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322493
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER SEAT TRACK ARE CORRODED FROM FS374 THRU FS581. REPLACED LEFT CENTER SEAT TRACK FROM FS374-FS581 IAW CRJ AMM 25-26-01
